My husband is 62. He has one cardiac stent in his LAD and has been on heart meds for several years. He takes Altace, Coreg cr, Lipitor, Plavix and Flomax, aspirin. Last month he performed well on a nuclear stress test, but his lab values for bilirubin were slightly elevated(104). The test was repeated and the result was 105. He is overweight but exercises fairly regularly and is very active. His cholesterol levels are within normal limits after trying several different
meds several years ago. Whatwould cause this and should we be concerned? Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.